The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (507 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 3, 1990, pp. 273–275
DOI: 10.4171/ZAA/399

Published online: 1990-06-30

Die Struktur der Extremallösungen von linearen Differentialgleichungen $n$-ter Ordnung

Vratislav Pudei

The structure of extremal solutions of linear ordinary differential equations of order $n$ on an interval $[t_0, \eta (t_0)]$ is shown, where $\eta (t_0)$ is the first conjugate point of $t_0$. It is also shown by it, how this structure depends on the number of linearly independent extremal solution.

No keywords available for this article.

Pudei Vratislav: Die Struktur der Extremallösungen von linearen Differentialgleichungen $n$-ter Ordnung. Z. Anal. Anwend. 9 (1990), 273-275. doi: 10.4171/ZAA/399